Withdrawal and no sleep

Discussion in 'Therapy and Medication' started by Nobodydifferent, Jan 10, 2016.

  1. Nobodydifferent

    Nobodydifferent Well-Known Member

    I'm the master of bad timing ..im more stressed now do to upcoming surgery even tho I'm sure everything will be fine and my lump will be benign .. And I just had time off of work so starting then would of been smart but i go back tomorrow .. I started yesterday .. Ugh .. I've always had sleep issue up and down .. The passed four months have been the worst tho .. An Ativan had become my bff .. I can take it during the day at night topped with pm pills and still be up half the night

    I don't take a lot .. most days JUST 1mg at night .. Some days if needed 1mg during the day if needed and sometimes if don't fall asleep I'll take a second later at night ..

    I take other meds that should help sleep (topamax , flexaril , 1000 mg magnesuim)

    Ok im rambling cause I'm over tired .. Last night I took well very unmeasured half of 1mg of the Ativan i was up till 5 am no anxiety or issues just couldn't sleep .. Had vivid dreams when I did and was up by 10 .. 5 hours is decent for me ..

    I plan to do half for a week. Then cut in fourths .. Then maybe every other day ..

    When I googled it , it sounds like with drawing from Ativan is extremely hard .. So any advice would be helpful ..

    I've stopped most things cold turkey and been ok except with the cymbalta ..

    I just need to start sleeping ..
  2. cymbele

    cymbele SF Supporter

    I went cold turkey. But then I was staying asleep during the day. I had to go cold turkey because the pdoc canceled all my upcoming perscriptions when I showed up in his office half asleep. My ex took my remaining pills and dumped them down the toilet. But I had been weaning - or so I thought- myself like you are so you are on the right track. Don't go cold turkey and let your doc know what you are doing.
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Please make an appt with your doctor who can help you win off the medicaton safely and with less side effects if you cannot get in to see your doctor then talk to your pharmacist who will also be able to guide you
    3 people like this.
  4. Nobodydifferent

    Nobodydifferent Well-Known Member

    I've been steadily talking half of the 1 mg for a week .. Which I'll continue a little longer then cut down more and more .. The side effects haven't been bad other then my own normal problems ..and I spoke to my therapist ..